Page 1 of 18 12311 ... LastLast
Results 1 to 10 of 178

Thread: Accutane side effects GONE!! after 3 years

  1. #1
    Senior Member
    Join Date
    Feb 2015
    Posts
    183

    Default Accutane side effects GONE!! after 3 years

    Hey guys, i have a very good message and iam happy to share it with you. Short Version of my Story:

    I took accutane around 3 years ago, short time after i stop taking accutane my symptoms start and get worse by time, my symptoms are:


    Anxiety
    Hair loss
    Hair thining
    Grey hairs
    Depression
    facial flushing
    dry Skin
    sensitive skin
    Joint pain
    and so on....


    Since 3 YEARS i search and looking for a solution, i try so many pills and stuff, i spend up to 3000$ for stuff. nothing works, realy nothing gave the relief of symptoms which i experience at the Moment and i think its important to share this, maybe it helps someone of you.



    After i stop accutane, i see so many docs (20-25 i think, cant remember), and nothing helps me.



    Than i start to Change my Food, glut free, sugar free, vegetarian, blablabla........... again, nothing helps!! Than i search threw the Internet 24/7 and loose my Job, because i wasnt able to go to work. I read good stories about Magnesium for anxiety.... so i buyed Magnesium and take it. withing the first dose, 90% of my symptoms went away, but it only least for 3-4 days and the symptoms came back, so i stop taking Magnesium......... after 4 months i try it again...... and again, symptoms went away for a few days, same storie.......... and i stop taking it again. i thought it was Placebo maybe or something, but i never experienced Placebo with any other medication.


    i try soooo many medications, yout cant Image. many Kind of ssris, beta blocker, alphablocker, anti histamine, vbeam, blablabla...........



    so the end of the Story is: i take Magnesium since 8 days and all i have to say: THANK YOU GOD! now i know, its definatly Magnesium deficieny in MY CASE! the "trick" is, to cut out SUGAR!! why? Because sugar kill your Magnesium Storages, your Body Need 54 Magnesium Moleculs to "destroy" 1 (ONE!!) sugar molecul. you can Google it. there are many reports and studies about it.



    I know that some medications induce a Magnesium deficiency, like some SSRI, duiretika, Betablocker, etc. i think that accutane acts the same way and induce a Magnesium deficiency.

    and dont trust your Docs if they do simple blood tests for Magnesium Status, its not detectable in the blood, because only 1% of the Magnesium circulates in the blood. its not possible to test the intraceullulär Magnesium and 80% of the Population have Magnesium deficiency.


    my recommendations for you:


    - take Magnesium, start with 300 mg (glycinate, taurate, orotat) and go up to 800 mg for atleast 1 months!


    - avoid Magnesium OXID, aspartate, Glutamate and Citrat (bad for stomach)

    - Cut out wheat and sugar

    - eat only vegetables, fish, chicken, fruits.

    - dont eat processed Food

    - take Vitamin b6 with your Magnesium, its the most important Vitamin to resorb Magnesium

    - give it atleast 1 months



    My symptoms are 90% gone, and i think its improves with time. i never thought that i could say that, but now i LOVE MY LIFE. My anxiety is 100% gone, dry Skin much better, hairs much better, flushing around 80% gone, no more warm rooms, exercise or embreassment flushing.



    http://drcarolyndean.com/2012/10/magnesium-menopause/



    best wishes and sorry for my bad english (LOL).


    BYE! :-)
    FUC* ACCUTANE!

  2. #2
    Senior Member
    Join Date
    Sep 2013
    Posts
    420

    Default

    Thats great news Electro. Im happy for you. May I ask what prompted you to choose Magnesium to treat your condition or did you just find this cure by accident?

  3. #3
    Senior Member
    Join Date
    Feb 2015
    Posts
    183

    Default

    Thank you. I start Research FOR good treatment against anxiety and came Across magnesium and just tried it. Unbeliavble. Go for your own Research, You will See That 80-90% of poeple of the World are in magnesium deficiency and illnes like Diabetes, adhds, anyiety etc its nothing more than magnesium deficiency in the Most cases (sure not the Solution for all illnes, everyone Is different). Iam just happy and thank god for a Second Chance to life m life.
    FUC* ACCUTANE!

  4. #4
    Senior Member
    Join Date
    Feb 2015
    Posts
    183

    Default

    first time i try Magnesium Citrat and get awul diarrhae lol, so i Switch to Magnesium glycinat, taurat, malaat or orotat.
    FUC* ACCUTANE!

  5. #5

  6. #6
    Senior Member
    Join Date
    Sep 2013
    Posts
    1,516

    Default

    Hi Electro, Congratulations! You must feel so happy. I'm confused about what allowed the third attempt at magnesium to work for you. You had already cut out sugar before you tried magnesium the first two times, right? Or am I reading that wrong?

    I tried magnesium last night before bed to see if it could help me with insomnia. Slept really well. So am hoping that continues. If it can my rosacea even better.

  7. #7
    Senior Member
    Join Date
    Feb 2015
    Posts
    183

    Default

    HeY, thank YOU. No the first 2 Times i tried magnesium i dont Cut out sugar and Thats why MY Symptoms come back, because sugar destroYs the magnesium in the cells. The Body Needs to much of magnesium to destroy the sugar. Thats why nearly everything in our Food (especcialy Prozessed Food like fast Food) contains alot of Sugar. Its simple, make a Nation i'll and They make alot of Money with us. Thats why our vegetsbles Dont contain as much magnesium as 30-40 years ago. Do your own Research If your interessted in your own Health. Best Wishes
    FUC* ACCUTANE!

  8. #8
    Senior Member
    Join Date
    Sep 2013
    Posts
    1,516

    Default

    I see. Interesting. I tried it last year for anxiety, but didn't feel that it helped. But I also didn't take very much. Am going to continue seeing it if helps with sleep and may then increase to see if it can help with rosacea. So you don't flush to warm rooms anymore?

  9. #9
    Senior Member
    Join Date
    Feb 2015
    Posts
    183

    Default

    No more flushings. Warm rooms, exercise, anxiety. All gone. Iam sure because IF have this issue since 3 years and tried everything you can Imagine. Try to Cut out Sugar and wheat. 90% Minimum Cut it out. Its YOUR Health. You ink CAN heal yourself. Good luck.


    And avoid magnesium- oxid, aspartate, glutamat und citrat.
    Use glycinat, orotat, malat.

    Good luck.
    FUC* ACCUTANE!

  10. #10
    Senior Member
    Join Date
    Sep 2013
    Posts
    1,516

    Default

    I've been sugar free and wheat free for a few years, so thankfully have that to help me. I'll try the magnesium. Thanks

Similar Threads

  1. Accutane - curing side effects
    By kranekrane in forum News, research articles and current affairs
    Replies: 0
    Last Post: 29th June 2012, 06:35 PM
  2. Clondine side effects.
    By Judworth in forum Prescription medications
    Replies: 20
    Last Post: 10th April 2012, 11:09 AM
  3. studies of long term low dose accutane side effects (if any)
    By orangehorizon in forum Prescription medications
    Replies: 3
    Last Post: 29th June 2007, 03:19 PM
  4. IPL + side effects
    By northen-nut in forum Intense pulsed light and laser
    Replies: 0
    Last Post: 5th March 2007, 03:13 PM
  5. Post Accutane Side Effects
    By Munch Ausen in forum Prescription medications
    Replies: 1
    Last Post: 18th January 2007, 09:13 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •